×

zbMATH — the first resource for mathematics

Normal \(p\)-subgroups in the group of outer automorphisms of a finite \(p\)-group. (English) Zbl 0307.20016

MSC:
20D45 Automorphisms of abstract finite groups
20D15 Finite nilpotent groups, \(p\)-groups
20J05 Homological methods in group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bourbaki, N.: Algèbre, chap. 9: Formes sesquilinéaire, et formes quadratique. Paris: Hermann 1959 · Zbl 0102.25503
[2] Gaschütz, W.: Kohomologische Trivialitäten und äußere Automorphismen vonp-Gruppen. Math. Z.88, 432-433 (1965) · Zbl 0199.06302
[3] Gaschütz, W.: Nichtabelschep-Gruppen besitzen äußerep-Automorphismen. J. Algebra4, 1-2 (1966) · Zbl 0142.26001
[4] Gorenstein, D.: Finite groups. New York-Evanston-London: Harper-Row 1968 · Zbl 0185.05701
[5] Huppert, B.: Endliche Gruppen I. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0217.07201
[6] Thompson, J.: Normalp-complements for finite groups. Math. Z.72, 332-354 (1960) · Zbl 0098.02003
[7] Wells, Ch.: Automorphisms of group extensions. Trans. Amer. math. Soc.155, 189-194 (1960) · Zbl 0221.20054
[8] Wong, W.J.: A cohomological characterization of finite nilpotent groups. Proc. Amer. math. Soc.19, 689-691 (1968) · Zbl 0157.05602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.